# SDR AALA202310051021

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 34,551 hours, 14,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PUSHBACK THE GIRT MATERIAL FELL OUT OF THE HOUSING ONTO THE FLOOR AT L1 DOOR.  RE-INSTALLED THE GIRT ON THE L1 DOOR SLIDE. PER AMM 25-66-01-400-804. FUNCTIONAL CHECK GOOD.
